Help with Mirtazapine withdrawl

S

Samantha j

New member
Joined
Nov 18, 2018
Messages
1
#1
I was put on Mirtazapine two years ago for an eating disorder. Gained 2 stone in weight (28lbs) and had night sweats too. Want to get off this medication due to weight gain mainly but wanted other people's experiences of this. Question is did you have many side effects when tapering and did the weight come off when you stopped this drug ?
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
39,739
Location
Lancashire
#2
I'm 63 and on Mirtazepine. My wieght is too much but I have accepted it. If you are younger then you might lose the weight easily. At my age I doubt I would. I haven't tried to come off it but from the fact I can't sleep without it I imagine it will be awful trying to stop. At present I will stay one it though. What dose are you on? I hope you manage to stop without too many side effects.

Are you stopping with the psychiatrist's blessing or are you just doing it yourself? It might be an idea to have a pdoc guide you through this.